# SDR DALA1229629000

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 53,853 hours, 39,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR OPENING LOWER EDGE LONGERON 28R BEAM CORROSION ON UPPER SURFACE OF LOWER FLANGE FROM STA 1155 TO 1211.  REPAIRED PER SRM 53-05 FIG 123A AND ER/A, 499523-14 MA.
